Results 1 to 2 of 2
Robert_325 Can you help?
  1. #1
    toughestjourney is offline New Member
    Join Date
    Mar 2012
    Posts
    7

    Default Robert_325 Can you help?

    I decided to start Suboxone ( now Subutex) treatment over 6 months ago to get help getting of a nasty opiate habit . The original plan was to taper quickly and get off in a matter of 14 days. I was given the option to stay on maintenance if I chose to , and at 4 mgs a day I did . As soon as I made the decision I met someone that has been through this and she said I should just get off of them asap. After reading almost daily on these sites I knew she was right. I weaned my self slowly and now I'm down to 1/4 mg a day, thats an 8th of a 2mg tablet of Subutex.The problem is , I cant seem to do the jump! It is so hard and uncomfortable is NOT THE WORD.The insomnia is the worst! I don't function well with no sleep. Now I am feeling depressed, 0 energy, unsocial, I am even falling behind on the most basic of daily functions like, bills, grooming , etc. My main problem is my family.Nobody knows what I am going through and I am depended on for so much! I am even using the Thomas recipe , exercise, you name it. ALL the suggestions Ive read here on this and other forums and support sites. I tried skipping days after getting down so low and just felt I couldn't do it. What gives? Why is it so hard for me to jump or skip at such a low dose? I read its harder to quit after 6 months. Is this true? If so , I feel Ive failed and almost accepted I will be on this long term. Maybe I can get advice from Robert_325 or Patti? Anyways, thanks for any advice? P.S. I have a script for Trazadone and Clonidine to help with sleep and w/d but they dont seem to even tough the symptoms. I was thinking maybe Seroquil temporarily for sleep.

    Also! Wondering if anyone knows if I can start Chantix ( the quit smoking drug) while I am on Subutex? I think it may do something similar in the brain chemistry , like bind and block the pleasure receptors . Thank again anyone and everyone! So glad this support site is here...its helped me through some dark times ...
    Last edited by toughestjourney; 04-09-2012 at 01:27 PM. Reason: Needed to add a few facts

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by toughestjourney View Post
    I decided to start Suboxone ( now Subutex) treatment over 6 months ago to get help getting of a nasty opiate habit . The original plan was to taper quickly and get off in a matter of 14 days. I was given the option to stay on maintenance if I chose to , and at 4 mgs a day I did . As soon as I made the decision I met someone that has been through this and she said I should just get off of them asap. After reading almost daily on these sites I knew she was right. I weaned my self slowly and now I'm down to 1/4 mg a day. The problem is , I cant seem to do the jump! It is so hard and uncomfortable is NOT THE WORD.The insomnia is the worst! I don't function well with no sleep. My main problem is my family.Nobody knows what I am going through and I am depended on for so much! I am even using the Thomas recipe , exercise, you name it. ALL the suggestions Ive read here on this and other forums and support sites. I tried skipping days after getting down so low and just felt I couldn't do it. What gives? Why is it so hard for me to jump or skip at such a low dose? I read its harder to quit after 6 months. Is this true? If so , I feel Ive failed and almost accepted I will be on this long term. Maybe I can get advice from Robert_325 or Patti? Anyways, thanks for any advice?

    Also! Wondering if anyone knows if I can start Chantix ( the quit smoking drug) while I am on Subutex? I think it may do something similar in the brain chemistry , like bind and block the pleasure receptors . Thank again anyone and everyone! So glad this support site is here...its helped me through some dark times ...




    I posted on your other thread. Try to keep all your posts to me on one thread so I can follow you more easily. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22